Liste de publications


Prépublications

  • Density solutions to a class of integro-differential equations. (avec W. Jedidi et M. Wang). Soumis. pdf
  • On the law of homogeneous stable functionals. (avec J. Letemplier). Soumis. pdf
  • Stieltjes functions of finite order and hyperbolic monotonicity (avec L. Bondesson). A paraître à Transactions of the American Mathematical Society. pdf
  • The area of a spectrally positive stable process stopped at zero (avec J. Letemplier). A paraître à Probability and Mathematical Statistics. pdf

    2016

  • On the harmonic measure of stable processes (avec C. Profeta). Séminaire de Probabilités XLVIII, 325-345, 2016. pdf
  • Total positivity in stable semigroups. Constr. Approx. 44, 103-120, 2016. pdf
  • A proof of Bondesson's conjecture on stable densities (avec P. Bosch). Ark. Mat. 54, 31-38, 2016. pdf

    2015

  • Diffusion hitting times and the bell-shape (avec W. Jedidi). Stat. Probab. Letters 102, 38-41, 2015. pdf
  • Windings of the stable Kolmogorov process (avec C. Profeta). Lat. Am. J. Probab. Math. Stat. 12 (1), 115-127, 2015. pdf
  • On the infinite divisibility of inverse Beta distributions (avec P. Bosch). Bernoulli 21 (4), 2552-2568, 2015. pdf
  • Persistence of integrated stable processes (avec C. Profeta). Probab. Theory Relat. Fields 162, 463-485, 2015. pdf
  • Mittag-Leffler functions and complete monotonicity. Int. Trans. Spec. Func. 26 (1), 36-50, 2015. pdf
  • Positive stable densities and the bell-shape. Proc. Amer. Math. Soc. 143 (2), 885-895, 2015. pdf
  • Persistence probabilities and exponents (avec F. Aurzada). In: Lévy Matters V. Functionals of Lévy processes. Lect. Notes Math. 2149, 183-221, 2015. pdf

    2014

  • Unimodality of hitting times for stable processes (avec J. Letemplier). Séminaire de Probabilités XLVI, 345-357, 2014. pdf
  • Total positivity of a Cauchy kernel. J. Approx. Theory. 184, 238-258, 2014. pdf
  • Comparing Fréchet and positive stable laws. Electron. J. Probab. 19 (16), 1-25, 2014. pdf
  • Produit Beta-Gamma et régularité du signe. Studia Sci. Math. Hung. 51 (4), 429-453, 2014. pdf

    2013

  • On the self-decomposability of the Fréchet distribution (avec P. Bosch). Indag. Math. 24 (3), 626-636, 2013. pdf
  • Further examples of GGC and HCM densities (avec W. Jedidi). Bernoulli 19 (5A), 1818-1838, 2013. pdf

    2012

  • Intertwining certain fractional derivatives (avec P. Patie). Potential Anal. 36 (4), 569-587, 2012. pdf
  • On the unimodality of power transformations of positive stable densities. Math. Nachr. 285 (4), 497-506, 2012. pdf

    2011

  • A multiplicative short proof for the unimodality of stable densities. Elec. Comm. Probab. 16, 623-629, 2011. pdf
  • Hitting densities for spectrally positive stable processes. Stochastics 83 (2), 203-214, 2011. pdf
  • Multiplicative strong unimodality for positive stable laws. Proc. Amer. Math. Soc. 139 (7), 2587-2595, 2011. pdf
  • On the absolute continuity of multidimensional Ornstein-Uhlenbeck processes. Probab. Theory Relat. Fields. 151, 173-190, 2011. pdf

    2010

  • Fonctions de Mittag-Leffler et processus de Lévy stables sans sauts négatifs. Expo. Math. 28 (3), 290-298, 2010. pdf
  • Chung's law for homogeneous Brownian functionals (avec A. Lachal). Rocky Mountain J. Math. 40 (2), 561-579, 2010. pdf

    2008

  • On the Hausdorff dimension of regular points of the inviscid Burgers equation with stable initial data. J. Stat. Phys. 131 (4), 733-747, 2008. pdf

    2007

  • Малые уклонения негауссовских процессов. Theory Stoch. Proc. 13 (1-2), 272-280, 2007. pdf
  • The lower tail problem for homogeneous functionals of stable processes with no negative jumps. Lat. Am. J. Probab. Math. Stat. 3, 165-179, 2007. pdf
  • Small ball probabilities for stable convolutions (avec F. Aurzada). ESAIM Probab. Stat. 11, 327-343, 2007. pdf
  • Correcting Newton-Côtes integrals by Lévy areas (avec I. Nourdin). Bernoulli 13 (3), 695-711, 2007. pdf

    2006

  • On the absolute continuity of Lévy processes with drift (avec I. Nourdin). Ann. Probab. 34 (3), 1035-1051, 2006. pdf
  • On the absolute continuity of one-dimensional SDE's driven by a fractional Brownian motion (avec I. Nourdin). Stat. Probab. Letters 76 (9), 907-912, 2006. pdf

    2005

  • Concentration of the Brownian bridge on Cartan-Hadamard manifolds with pinched negative sectional curvature (avec M. Arnaudon). Ann. Inst. Fourier 55 (3), 891-930, 2005. pdf
  • Small deviations for fractional stable processes (avec M. A. Lifshits). Ann. Instit. H. Poincaré Probab. Statist. 41 (4), 725-752, 2005. pdf

    2004

  • Small ball estimates in p-variation for stable processes. J. Theoret. Probab. 17 (4), 1013-1036, 2004. pdf

    2003

  • Small deviations in p-variation for multidimensional Lévy processes. J. Math. Kyoto Univ. 43 (3), 523-565, 2003. pdf

    2002

  • Concentration of the Brownian bridge on the hyperbolic plane. Ann. Probab. 30 (4), 1977-1989, 2002. pdf
  • Support d'une équation d'Itô avec sauts en dimension 1. Sémin. Probab. 36, 314-330, 2002. pdf

    2001

  • Sur les petites déviations d'un processus de Lévy. Potential Anal. 14 (2), 155-173, 2001. pdf
    Annoncé dans C. R. Acad. Sci. Paris Ser. I 329, 331-334, 1999.

    2000

  • Support of a Marcus equation in dimension 1. Electron. Comm. Probab. 5, 149-157, 2000. pdf
  • Support theorem for jump processes. Stoch. Process. Appl. 89 (1), 1-30, 2000. pdf
    Annoncé dans C. R. Acad. Sci. Paris Ser. I 328, 1075-1080, 1999.

    1999

  • Subordination in the wide sense for Lévy processes. Probab. Theory Related Fields 115 (4), 445-477, 1999. postscript
    Annoncé dans C. R. Acad. Sci. Paris Ser. I 327, 683-688, 1998.